Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Ovulation, fatigue, flu, vomiting, fainting, migraine headaches, mirena, pregnancy tests, prenatal vitamins

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi, may I am 31 years old trying to conceive with husband since January. First day of last period was April 8th, Ovulation on or around April 25 with intercourse 1 and 3 days before. Starting April 30th, noticed creamy CM continuing until May 3 when slight bleeding occured. Very light spotting varying in color from faint watery pink to dark brown occationally. Extreme fatigue starting May 1, with occational dizzy spells when standing too quickly. May 7th spotting seems to stop toward late afternoon. Afternoon of 7th also brings upon flu like symptoms with feverish cold spells, and constant dizzy spells. At approx. 10pm vomiting occured. Force of vomiting seemed to expell heavier bleeding, which continues now, but still not enough to fill a pad in a day. At approx 2pm, when waking to use restroom an extreme fainting spell hits which seems similiar to a past problem with migraine headaches which affects the center blood vessel, not one side or the other. This had not occured for years since being taken off birth control pills and placed on Mirena for 5 years. Mirena was removed in August 2010 (10 mo. ago) Pregnancy tests were taken on 2nd, 4th, 7th - all negative.

My online charts said that my period should start tomorrow the 9th, but I need to mention that ever since having Mirena removed I haven't been predictable to the day. Also my last cycle consisted of spotting March 31 - April 3, nothing from 4th - 7th, then started heavier on the 8th (which is what I entered as my actual start date). So unfortunately I'm a bit unclear what the start date should be.
We have been casually trying since January, but this is the first month of charting.
No previous medical problems whatsoever except for the "fainting" migraines a few years ago.
I've been on prenatal vitamins for 1 month, but no other pills or prescriptions.
I am 6 ft, 209 lbs.
I am feeling much better today, with only a tired, lethargic feeling with an occational headache and minor "twinges" for cramps. Have not had severe cramps at all.I answer your health queries right now ? Please type your query here...
Posted Tue, 8 May 2012 in Pregnancy
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

The cause for your symptoms around May 1st give me a idea about it being a infective origin most probably a viral fever ,which could have triggered your past migraine problem too.The symptoms are typical and are not related or appear as to be caused by hormonal imbalance or so.Well since no specific treatment is needed and the illness will be self limited with mild muscle pains for few days ,need not worry.

The inter-menstrual spotting and irregular periods could be attributed to the hormonal imbalance which can be expected in women who had withdrawn from the hormonal birth control measures ,but after 10 month duration is rare also not impossible.

For a better and fruitful attempt i shall advice you to go for a follicular scan(scan which focuses more on the ovaries) to get ascertained about the ovum release and attempt the intercourse during the same.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor